Volume 15, Number 2, April-June 2009
|Page(s)||471 - 498|
|Published online||24 June 2008|
Homogenization of constrained optimal control problems for one-dimensional elliptic equations on periodic graphs
Department of Differential Equations, Dnipropetrovsk National
University, Naukova str., 13, 49050 Dnipropetrovsk, Ukraine. firstname.lastname@example.org
2 Institüt für Angewandte Mathematik Lehrstuhl II, Universität Erlangen-Nürnberg Martensstr.3, 91058 Erlangen, Germany. Guenter.Leugering@am.uni-erlangen.de
Revised: 20 January 2006
Revised: 8 December 2006
We are concerned with the asymptotic analysis of optimal control problems for 1-D partial differential equations defined on a periodic planar graph, as the period of the graph tends to zero. We focus on optimal control problems for elliptic equations with distributed and boundary controls. Using approaches of the theory of homogenization we show that the original problem on the periodic graph tends to a standard linear quadratic optimal control problem for a two-dimensional homogenized system, and its solution can be used as suboptimal controls for the original problem.
Mathematics Subject Classification: 35B27 / 35J25 / 49J20 / 93C20
Key words: Optimal control / homogenization / elliptic equation / periodic graph
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.